MAUDE Adverse Event Report: MEDTRONIC MEXICO KYPHON® EXPRESS¿ II INFLATABLE BONE TAMP; ARTHROSCOPE

MEDTRONIC MEXICO KYPHON® EXPRESS¿ II INFLATABLE BONE TAMP; ARTHROSCOPE
Model Number KE102
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having percutaneous ve rtebroplasty therapy for primary osteoporosis with compression fracture.Levels implanted was 12.It was reported that the balloon ruptured during expansion.The doctor concluded that it burst upon hitting hard bone within the vertebral body.There was no patient symptom reported.There were no further complications reported regarding the event.The ke102 is included in the kex102eb and distributed in japan.
 
Additional Manufacturer Narrative
E1: first name and last name of initial reporter is unknown.G2: country of origin is japan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: product analysis of product:ke102, lotno:229653662 visual and functional inspection revealed the balloon has been punctured.The damage is a slice in the lower portion of the balloon.This damage is consistent with the balloon coming in contact with bone spurs when the balloon is inflated in the vertebral body.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
KYPHON® EXPRESS¿ II INFLATABLE BONE TAMP
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX   22570
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key22044523
Report Number9612164-2025-02472
Device Sequence Number15673594
Product Code HRX
UDI-Device Identifier00763000312015
UDI-Public00763000312015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K123771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKE102
Device Catalogue NumberKE102
Device Lot Number229653662
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2025
Supplement Date Received by Manufacturer07/01/2025
Initial Report FDA Received Date05/19/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown